# SDR ASAA2020122033718

- Difficulty date: December 20, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,281 hours, 13,436 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PHP9
- Condition: Failed
- Location: Hf Comms
- Part time: 31,269 hours, 8,965 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF RADIO 2 SHOWS FAIL.  GROUNDED-YES.  VERIFIED HF 2 SHOWS FAIL AND WILL NOT BITE/NO LIGHTS ON TRANSCEIVER FRONT PANEL.  REMOVED AND REPLACED NR 2 HF TRANSCEIVER, REF B737-800 AMM 23-11-21.  OPERATIONS CHECKS GOOD, NO FAULTS.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
